Asked by laurenswanshop97488500 on June 14, 2015
I think you mean if my levels are this low, is it impossible for me to “make” vitamin D? You do not absorb Vitamin D from the sun but going out and having the sun “strike” your skin then allows for the Vitamin D to be “made” in your skin and then eventually used throughout your body.
So to improve your “Vitamin D levels” you either need to go out in the sun more when it is highest in the sky and summer time or close to the equator or take supplements. It is not true that you cannot increase your levels from sun exposure when your level is low.
As a side note I hope the 50,000iu that you are taking each week is D3 and NOT D2. The D3 is better for humans!
I was hospitalized with thyroid toxicity after a homeopath gave me t3 medication which caused my thyroid to go hypo.
The hospital doctor then found my vitamin D to be 16.6. I was then told that my thyroid will even out over the next couple of weeks. With my thyroid being somewhat overactive at this time have an effect on the vit D I’m taking? I’m currently taking 50000IU every seven days. I wanted to take it every 5 days, but I’m a bit worried after reading vit D toxicity and hypothyroidism…
My vitamin D defficiency is causing severe body pain, fatigue and asthma. My chest is constantly tight.
If the homeopath gave you T3 she made you “hyper” not hypo.I am not sure what you mean by “after reading vit D toxicity and hypothyroidism…”?
You can safely take up to 10,000iu a day. That is the upper “proved” safe limit at the moment. (Many people have been given more than that or have taken more than that but 10,000 iu is the official upper limit. So if I did my calculations correctly 10,000 iu a day would equal your 50,000 iu every 5 days. If you can take it on a daily basis it would be better. Meaning take somewhere between 7000-10,000 iu a day.
I do not know if the “hyper” has any effect on the Vitamin D. I kind of doubt it but I am not a doctor or scientist. Since the “hyper” was induced by medicine and not your thyroid going “haywire”, you should hopefully be better soon. (Did you know that going “hyper” can cause mental as well as physical symptoms?)
I had the low vitamin D symptoms before taking the T3. I was hoping I had Wilson’s temperature syndrome.
In your “about vitamin D” section there was a part on hyperparathyroidism and vitamin D toxicity.
I think I’m going to take an extra 3000 Iu a day with the 50000iu I take weekly.
Must retest my thyroid in 2 weeks.
I must add that I am 11 months post partum. How wonderful it would have been if a doctor tested my vitamin D sooner.
I’m hoping that the vitamin D will reverse the asthma.
“Hyperparathyroidism” has to do with the parathyroid glands and not the actual thyroid gland.
I think the extra is a good plan and I would make sure you reach a blood level of 50ng/ml before looking for any other reasons for your symptoms. I believe, through my own experience, that Vitamin D has a profound affect on the thyroid or thyroid hormones. If after increasing your Vitamin D levels you still have issues I would highly recommend http://www.tiredthyroid.com.
Now that you found Vitamin D and are “postpartum” are you giving your baby any Vitamin D???
Thank you for the link.
I decided to just drink 10000iu per day. The only brand I found was Metagenics D3 5000. (I live in Cape Town, South Africa) I it a good brand?
I was wondering though if it is a problem if I take the 10000iu a day with a low body weight of 110 pounds?
I’m making sure she’s getting “no sunscreen sun” everyday. It is winter here now, I should start her on supplements.
Metagenics is a good company. I do not think the 10,000 iu a day will be too much even if you are 110lbs. If it makes you hesitate then stick to the 50,000 iu a week and add an extra 5000iu twice a week. Even on the 50,000 iu a week you will get better. After you are better make sure you take a maintenance dosage or your levels will plummet again.
Michael Holick says “One of the issues and one of the questions that will be coming up will be ‘can you wash Vitamin D off of your skin, immediately after being exposed to sunlight”?” ” The answer is “no”, and the reason is that the Vitamin D is produced in the living cells in your skin, mainly in your epidermis, so you cannot remove it from your skin.”
Thirst might be a temporary side effect of increasing your Vitamin D levels. Cells will work more efficiently and need more fluids in the short run is my guess.
Phenterage Garcinia is crazy. Bottoms up! I started with this procedure. Many organizations have forgotten the stereotyped theories as this regards to Phenterage Garcinia. This is like a new lease on…
Posted by TroyGonzalez | 14 hours, 39 minutes ago
Super CBD Plus is ahead of the pack. I’m smarter than the average bear. Combine all of these ideas to make your Super CBD Plus the best ever seen. I think a couple of you are a bit dense. Whate…
Posted by NorbertSosa | 15 hours, 11 minutes ago
Those with vitiligo should avoid sun exposure. If you have a parathyroid or granulomatous disorder or kidney disease, you should avoid vitamin D supplementation until you get the go-ahead from your d…
Posted by Rebecca Oshiro | 3 years, 5 months ago
I do not know if you will come back to read this. If you figure this all out at some point, I would appreciate if you came back and told me what happened. For example if you use a lower amount of Vit…
Posted by IAW | 2 years, 4 months ago